AMS eContent Search Results
Matches for: msc=(10A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Harry Furstenberg. Poincaré recurrence and number theory. Bull. Amer. Math. Soc. 5 (1981) 211-234. MR 628658.
Abstract, references, and article information   
View Article: PDF

[2] R. E. Crandall. On the $``3x+1''$ problem . Math. Comp. 32 (1978) 1281-1292. MR 0480321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. T. Howard. Formulas for the number of binomial coefficients divisible by a fixed power of a prime . Proc. Amer. Math. Soc. 37 (1973) 358-362. MR 0309737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. D. Swift. Errata to D. H. Lehmer's ``Table errata: `Table des nombres compos\'es v\'erifiant le th\'eor\`eme de Fermat pour le module 2 jusqu'\`a 100.000.000'\ by P. Poulet'' (Math. Comp. {\bf 25} (1971), no. 116, 944-945) . Math. Comp. 26 (1972) 814. MR 0655816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1